MathSciNet Relay Station
MathSciNet bibliographic data
MR2654179 65M99 (81Q05)
Mohyud-Din, Syed Tauseef; Noor, Muhammad Aslam; Noor, Khalida Inayat Modified variational iteration method for Schrodinger equations. Math. Comput. Appl. 15 (2010), no. 3, 309–317.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement